# SDR P5CA9500045

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shut Off Valve
- Part number: 148065
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 STABILIZER TRIM HYDRAULIC CONTROL CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED SYSTEM NR 2 HYDRAULIC SHUTOFF VALVE ACTUATOR ON STABILIZER TRIM HYDRAULIC MODULE.
